# SDR CALA9601104

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 675/685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FLOORBEAM LOWER T-CHORD AT STA 675, BBL ZERO AND A 2 INCH CRACK WAS ALSO FOUND IN CHORD AT STA 685, BBL ZERO.  A REPAIR AT STA 675 WAS PERFORMED IAW BOEING DRAWING 65C17173.  A REPAIR ANGLE WAS INSTALLED AT STA 685 IAW ECRA 5710-01746.
